# SDR AWXA200700610

- Difficulty date: April 28, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69432451
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - AFT CARGO COMPARTMENT DOOR CUT OUT SILL WEB INTERCOSTAL FITTING (STOP BLOCK) CRACKED, BS 809, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT SILL WEB INTERCOSTAL FITTING (STOP BLOCK), BS 809, S25R IAW B737-300 SRM 51-40-02.
